# SDR DHL2006801526

- Difficulty date: March 31, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 742
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME RIVETING EDGE DISTANCE OF LINING SPACER AT STA 742.250 L-11.5R NOT IN ACCORDANCE WITH SRM (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-30-06, EO AST060312 DATED 03-20-06.  REMOVED LINING SUPPORT SPACER IAW SRM 51-1-20D.  CUT OUT DAMAGED AREA IAW EO AST060312.  VISUALLY INSPECTED AREA.  NO CRACK OR CORROSION FOUND.  BLENDED OUT FRAME EDGE AND FABRICATED NEW CLIP SEGMENT AND STRAP SEGMENT (AL7075T6 0.090") AND NEW STRAP (AL7075T6 0.100") IAW EO AST060312.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  PLUGGED HOLES WITH RIVETS (NAS1097AD) AND INSTALLED REPAIR PARTS IAW EO AST060312, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
